MAUDE Adverse Event Report: LEONHARD LANG GMBH SKINTACT; ECG ELECTRODE

LEONHARD LANG GMBH SKINTACT; ECG ELECTRODE
Model Number TVO01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Localized Skin Lesion (4542); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, we have been informed about an incident with ecg electrodes.Monitoring ecg electrodes (model tvo01) had been used at herzpraxis (b)(6).The initial reporter informed leonhard lang about a patient incident.It was stated: "a cardiology practice has complained that patients frequently report itching and redness from the electrodes, which can remain visible for days.Two patients even developed blisters on their skin." on (b)(6) 2026 we have received a filled in questionaire.A 48-hour ecg monitoring was performed.The patient was described as slim and the patient skin was described as normal, "rather dry, body hair? no tattoos".A mortara h12+ ecg device and medilan cables have been used.7 ecg electrode have been applied on the patient's chest.The skin preparation was described as cleaned with "alcohol isopropylicus propan-2-ol", shaven? disinfected with "alcohol isopropylicus propan-2-ol", no ointment has been used but the skin was dried.It was also reported that " the adhesive strength is good, but skin reaction is a problem." the electrodes adhered well and were not repositioned.On (b)(6) 2026 we have received further information and two pictures showing the patient injury at the collarbone.The pictures are showing a reddened longish area of the patient skin.A precise estimation of the size is not possible due to missing size comparison.It was also stated that "the cause of this patient's severe reaction may also be partly due to the application of the adhesive.Medilan instructed us to always perform a gentle exfoliation before applying the electrodes.To be honest, the exfoliation was probably a bit too vigorous in this patient's case, which certainly contributed to the severe reaction.However, since we have been receiving increasing reports of allergic reactions from other patients since spring, and we were also approached by a partner medical practice that uses the same electrodes, i decided to report this to you." no information was provided if and how the injury has to be treated afterwards.We have requessted further information and customer samples and have currently been informed that "the practice is closed for 3 weeks due to vacation".Therefore we will provide further information and any conclusion in a follow up report once the practice has open again after vacation.
 
Additional Manufacturer Narrative
Retained samples of the concerned lot of model tvo01 have been inspected visually.All inspected samples were found to perform within limits.We also have reviewed the production history records for the concerned lot number.Mechanical tests were performed on 3 retained samples.All tested samples were found to perform within limits.Additionally a skin adhesion test on a test person was performed for about 1 hour sticking the ecg test electrodes of the concerned lot number to the skin.No faults could be detected.We have requested for customer samples and if the patient injury has to be treated afterwards but none have been received so far as it was stated that the practice is closed for 3 weeks due to vacation.Therefore we will provide further information and any conclusion in a follow up report.

Brand Name
SKINTACT
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU  6020
Manufacturer (Section G)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU   6020
Manufacturer Contact
thomas recheis
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key25835655
Report Number8020045-2026-00021
Device Sequence Number12168900
Product Code DRX
UDI-Device Identifier19005531505480
UDI-Public(01)19005531505480
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K023503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTVO01
Device Lot Number250617-0243
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexMale
Patient Weight67 KG
Patient RaceWhite